# SDR ABXA020324

- Difficulty date: November 7, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: 591359511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT STA. 1076 (AFT SIDE) BETWEEN LONGERONS 15 - 16 LEFT. REPLACED SHEAR TIE IAW DC-9 SRM 51-30-2.
